# SDR CALA2025050204411

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10421
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(19-5310-1-2500) STR-AFT CARGO COMPT. L/SIDE FR1260 BTWN STRG 25 /26 HAS A DENT ON FEE FLANGE AREA DOT 34-005 SDR/SFR REPORTING ONLY REPAIR ON AFT CARGO COMPARTMENT STA 1260 STR 25LH WAS PERFORMED IAW WORK PER UAL EC/RA #5360-01947 AND VT MAE EA 757-5360-13-A38 79 REV - FAA8110-3 APPROVAL ATTACHED RII VERIFIED REPAIR PERFORMED.
